# SDR FDEA201512314109

- Difficulty date: December 31, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N58112
- Condition: Cracked
- Location: Bs 200-205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BS 200 - 205, RBL 35 - RBL 38, FLOOR SUPPORT FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 116, AND DWG 141N5810 SHEET 1 REV G.  REPAIR CLASSIFIED AS MAJOR.
